It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - General Message Board

Freaking out...Plan B. Help please!


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-12-2013, 04:04 PM   #1
Rockndrums07
Newbie
(female)
 
Join Date: Oct 2010
Location: Michigan, US
Posts: 9
Rockndrums07 HB User
Freaking out...Plan B. Help please!

Saturday night I went out on the town with some friends. We drank heavily, when we got home I started hooking up with a friend of mine. Without even asking if I wanted to he began to penetrate me approx 7 times, brig a virgin at the time i freaked out. He did not ejaculate and He had no condom on. The next morning I immediately went to get plan B and took it. I'm very scared I could be pregnant! This is not the way I intended on losing my virginity. The pill has made me feel sick as ever I also just started having a clear discharge (two days after). Is this normal? Any advice? Thank you.

 
Sponsors Lightbulb
   
Old 03-13-2013, 12:59 PM   #2
Thisby
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Ontario, Canada
Posts: 5,473
Thisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB User
Re: Freaking out...Plan B. Help please!

It was unlikely you could have gotten pregnant from what happened so taking Plan B after pretty much guarantees you won't get pregnant from this.

Plan B often messes with your cycle. It's a pretty strong dose, so I'd give it a while before worrying that things aren't 'normal'.

Sorry you had to go through that, but well done on taking quick action. You're going to be fine

 
Old 03-14-2013, 02:29 PM   #3
Rockndrums07
Newbie
(female)
 
Join Date: Oct 2010
Location: Michigan, US
Posts: 9
Rockndrums07 HB User
Re: Freaking out...Plan B. Help please!

I hope you are right! It is so hard not to panic. My periods are so off as it is, so I don't even know if I was ovulating at the time. I'm under the impression that if I was plan b would have stopped it?

I am concerned about a milky discharge I now have. This pill has me all messed up. Headaches and all. Is this normal?

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!